On Uniprimitive Permutation Groups of Degree 2p.
Mathematische Zeitschrift, Tome 102 (1967), pp. 238-244
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__102_170874,
author = {Noboru Ito},
title = {On {Uniprimitive} {Permutation} {Groups} of {Degree} 2p.},
journal = {Mathematische Zeitschrift},
pages = {238--244},
year = {1967},
volume = {102},
zbl = {0153.03502},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__102_170874/}
}
Noboru Ito. On Uniprimitive Permutation Groups of Degree 2p.. Mathematische Zeitschrift, Tome 102 (1967), pp. 238-244. http://geodesic.mathdoc.fr/item/MZ_1967__102_170874/